# SDR SWIA200413750

- Difficulty date: August 21, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft time: 3,720 hours, 3,418 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TRANSVERSE BEAM LOWER FLANGE IS CRACKED; FS 280.00 RBL 12.0.  ITEM FOUND AT C-CHECK INSPECTION.   LOWER FLANGE REPAIRED IAW CRJ REO #601R-53-11-171 REV A.
